# SDR V0XR20110401007

- Difficulty date: April 1, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: 14572167003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT WING-BODY FAIRING STRIP NR 4 BACK HAS CRACK. REMOVED AND REPLACED LT WING-BODY FAIRING STRIP NR 4 IAW EMB145 SRM 51-40-02.  LOCATED AND DRILLED IAW SRM 51-20-03. W/C 2061
